Quadratic forms, fibre products and some plane curves with many points

Volume 105 / 2002

Motoko Qiu Kawakita, Shinji Miura Acta Arithmetica 105 (2002), 371-386 MSC: 11G20, 14G05, 14G50. DOI: 10.4064/aa105-4-5

Authors

  • Motoko Qiu KawakitaDepartment of Pure Mathematics
    and Mathematical Statistics
    University of Cambridge
    Centre for Mathematical Sciences
    Wilberforce Road
    Cambridge CB3 0WB, U.K.
    e-mail
  • Shinji MiuraGraduate School of Mathematical Sciences
    University of Tokyo
    3-8-1 Komaba, Meguro, Tokyo 153-8914, Japan
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image